Ectopic heartbeats, pvcs and pacs

Hi everyone, I have a question relating to pvcs and pacs. I got diagnosed in June of this year with them and was wondering if anyone who has these can tell me how many years they have had them and if they get worse or more frequent as the years go by??? Also what kind of medication you take or supplements that keep them under control?? Thank you in advance

9 Replies

oldestnewest
  • Don't worry. Most people get them from time to time throughout their life. Take beta blockers if they are distressing for you but you needn't take anything.

    I suspect most people here are envious you have such a minor problem, Well it's not really even a problem, just part of normality.

  • Thank you for answering my question. I had a ablation for svt in 1993 and was able to come off all medications until these pvcs and pacs, which scare me

  • Oh I see your concern.well it seems like that ablation (done in the early days of that) was really successful

  • I'm 5 days post ablation for AF, and every so often I'm having what feels like a missed beat followed by a big thud in my chest...... hoping it's just the healing process

  • Its probably your heart healing and getting back into regular rhythm

  • I had non sustained Ventricular Tachycardia on a thallium stress test with some PVC'S The put me on a beta blocker...I was 68 now 75. I was just diagnosed with atrial flutter which could lead to Afib....wearing a 40 day Halter monitor as I type. The supplements I recommend are Co Q 10 especialy if you are on a statin...baby Asprin 82 mg's ; calcium /Magnium for women Magnium gycinate for men ; alpha lipoic acid .

  • Hi Heidi

    I do not know how old you are. I am 57 and I had them for 2 years. It is much better now - 3 months ago I quit smoking after 40 years. These awful missing beats almost dissaperaed. I take beta blockers named Nebilet (nebivolol). Before I stopped smoking I took 1 ( 2x 1/2 ) Now it is enough 1/2 in the morning.

  • I had them for a few years but none now. Meds wont cure them thats for sure.

  • hwkmn05 Yours went away completely?? Is there anything you did or a supplement that made them go away??

You may also like...